About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 519346, 9 pages
http://dx.doi.org/10.1155/2013/519346
Research Article

Positive Solutions for Resonant and Nonresonant Nonlinear Third-Order Multipoint Boundary Value Problems

Department of Mathematics, Hefei Normal University, Hefei, Anhui 230061, China

Received 5 December 2012; Accepted 24 January 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Liu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yang, Chunfang Shen, and Dapeng Xie, “Positive Solutions for Resonant and Nonresonant Nonlinear Third-Order Multipoint Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 519346, 9 pages, 2013. doi:10.1155/2013/519346